# SDR SIMA201806054004

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524765615
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 67,  BETWEEN STRINGERS 6L AND 7L WAS CRACKED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 51-40-10,  FIG 1, SRM 51-20-03, CPM 51-21-04, 51-21-05. CPM 51-21-06, AND ETN GN-51-017.
